Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Reason for prolonged and heavy period - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I have had a prolonged period for the past several weeks and it has got worse within the past few hours??
Doctor :   Ok
Doctor :   Did this happen before?
User :   I have been irregular ever since i got off birthcontrol 2 years ago
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   never gone on this long
User :   24
User :   female
Doctor :   Ok
Doctor :   Are there any clots in the bleeding?
User :   yes
Doctor :   I suggest that you take a Tab. Mefenamic Acid twice a day after food
Doctor :   for a day
Doctor :   Take plenty of bed rest
Doctor :   Meanwhile you should visit a Gynecologist and get this evaluated.
User :   I also have HPV could this be a cause?
Doctor :   Periods are irregular after discontinuing birth control pills for a few cycles
Doctor :   HPV is not known to cause heavy menstrual bleed
Doctor :   Are you with me?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor